# SDR A6WA201643590

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 37,908 hours, 36,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 529.00 CRACKED, AT STRINGER 6L IN THE PAX CABIN.  REPAIRED FRAME 529.00, AT STRINGER 6L IAW EA CRJ253-00274 REV IR DATED 2 9 2016.
